# SDR FDEA201309242299

- Difficulty date: September 24, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N719FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 388
- Aircraft time: 46,550 hours, 28,170 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0851HV
- Part serial: 176559
- Condition: Damaged
- Location: Captain'S
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT 70 KTS FOR NO AIRSPEED ON CAPTAIN`S TAPE.  REMOVED AND REPLACED PITOT PROBE IAW MM    34-11-15-04.  LEAK AND OPS CHECKED GOOD.  ACFT OK FOR SERVICE.
